Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 6, NWS Miami, FL

February 9, 2017

NWS Miami, FL issued this small craft advisory at Feb 9, 2017, 10:11 AM EST. It took effect at Feb 9, 2017, 7:00 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 10:11 AM EST (15:11 UTC)
In effect from
Feb 9, 2017, 7:00 PM EST
Expired
Feb 10, 2017, 7:00 PM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted.

761 
WHUS72 KMFL 091511
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1011 AM EST THU FEB 9 2017

AMZ650-651-670-671-GMZ656-657-676-092315-
/O.NEW.KMFL.SC.Y.0006.170210T0000Z-170210T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1011 AM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
FRIDAY.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 5 TO 8 FEET, EXCEPT FOR THE GULF STREAM WATERS WITH 
  SEAS FROM 7 TO 9 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
079 
WHUS72 KMFL 092037
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EST THU FEB 9 2017

AMZ650-651-670-671-GMZ656-657-676-100445-
/O.CON.KMFL.SC.Y.0006.170210T0000Z-170210T1800Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
337 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 5 TO 8 FEET, EXCEPT FOR THE GULF STREAM WATERS WITH
  SEAS FROM 7 TO 9 FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
460 
WHUS72 KMFL 100903
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EST FRI FEB 10 2017

AMZ650-651-670-671-101715-
/O.EXT.KMFL.SC.Y.0006.000000T0000Z-170210T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
403 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-101715-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-170210T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
403 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
767 
WHUS72 KMFL 101518
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1018 AM EST FRI FEB 10 2017

AMZ650-651-670-671-102100-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-170210T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1018 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS 20 KT WITH GUSTS UP TO 25
  KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-101800-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-170210T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1018 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT. SEAS 3 TO 5 
FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
616 
WHUS72 KMFL 101725
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1225 PM EST FRI FEB 10 2017

GMZ656-657-676-101830-
/O.CAN.KMFL.SC.Y.0006.000000T0000Z-170210T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1225 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

AMZ650-651-670-671-102100-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-170210T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1225 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KT. SEAS 4 TO 7 
FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
986 
WHUS72 KMFL 102036
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EST FRI FEB 10 2017

AMZ650-651-670-671-110000-
/O.EXT.KMFL.SC.Y.0006.000000T0000Z-170211T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
336 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS 4 TO 7 FEET THROUGH EARLY THIS EVENING, BEFORE
  DECREASING TO 4 TO 6 FEET FOR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 7:05 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 9, 7:05 AM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
705 AM EST Thu Feb 9 2017

.AVIATION...

Latest split channel satellite imagery indicates widespread dense
fog across most of the South Florida peninsula with periods of
IFR ceiling and visibility restrictions possible all terminals
through at least 13z and could persist to near 14z, will amend as
needed. A diffuse cold front will pass into and across South
Florida later today, although IFR restrictions not anticipated.
Light southwesterly winds this morning will transition to
northwesterly around 18z and increasing to 10 to 15 knot range
with higher gusts possible.

60/BD

&&

.PREV DISCUSSION... /issued 451 AM EST Thu Feb 9 2017/

DISCUSSION...
Today through Friday: Latest surface analysis shows a cold front
draped along the Southeast CONUS from the Carolinas down towards
southern Texas. This feature will be the main influence for our
weather during the next 24-hours. Persistent light west-southwest
flow, ahead of the front, has helped to increase low level
moisture. With clear skies and good radiational cooling in place,
temperatures will continue to fall to their dewpoint through the
next several hours. Fog, with visibility down to near 1/4 mile,
has already been reported between mile marker 30 and 50 on I-75.
Areas of fog should become more widespread with time, affecting
all zones though day break. The SREF model progs the fog to erode
between 7 and 10 am, as the sun begins to heat the surface.
Limited moisture today and weak instability may be enough to
produce a few spotty showers this afternoon. Hi-Res models
indicate most of the activity to remain over the central and
northern portions of the CWA. Maximum temperatures will be toasty
again today with only a few clouds around and light westerly flow.
Forecast highs are in the low to mid 80s, around 6 to 8 degrees
above normal for this time of year. These values will also be
approaching daily maximum records. Both the GFS and ECMWF have
been consistent with dropping the aforementioned cold front
southward over the region tonight. On Friday, behind the frontal
boundary, winds will shift to the north, advecting in a cooler and
drier airmass. Max temps are may only reach the mid 70s, a couple
degrees cooler than normal.

Saturday through mid next week: A rather seasonal and benign weather
patten is expected to develop. Long range models build an upper
level ridging pattern over the southeast CONUS. Subsidence aloft
should help to bring a slow warning trend back to South Florida.
Surface high pressure drifting across the western Atlantic will
generate light easterly low-level flow over our region. Otherwise,
dry conditions are forecast to prevail. Our next chance for
measurable precipitation appears to be mid to late next week,
when the next cold front approaches.

MARINE...
West winds will gradually veer to the northwest 10-20 KT by this
afternoon. Small craft should exercise caution. A passing cold
front tonight into Friday morning will increase northerly winds
and waves across the waters. Wave heights tonight may range from 6
to 9 feet, highest along the Gulf Stream. Seas will begin to
slowly lower late Friday through the weekend.

AVIATION...
Light westerly wind, saturated low-levels, and clear skies are
allowing fog to develop early this morning, and expect IFR/LIFR at
climatologically favored KTMB and KAPF to continue through at
least 13z. Restrictions also possible pretty much everywhere but
KFLL, but confidence is too low to include in TAFs ATTM. After fog
gives way, expect occasional 4-12 KFT CIGS to occur during the
afternoon, before clearing skies tonight. SW winds this morning
will turn WNW, with some gusts approaching 20 KT this afternoon as
a cold front moves through the area. Late tonight, guidance
suggests onshore flow developing along east coast terminals, but
this should hold off until after daybreak Friday.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  84  62  75  63 /  20  10   0   0
Fort Lauderdale  85  67  74  65 /  20  10   0   0
Miami            84  65  76  64 /  20  10   0   0
Naples           79  58  78  57 /  20   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 9 AM EST this morning for FLZ063-
     066>075-168-172>174.

AM...None.
GM...None.
&&

AVIATION...60/BD
Hazardous weather outlook, Feb 9, 5:01 AM EST, 5 hours 10 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
501 AM EST Thu Feb 9 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
092215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
501 AM EST Thu Feb 9 2017

...DENSE FOG ADVISORY UNTIL 9 AM EST...
...HAZARDOUS MARINE CONDITIONS POSSIBLE TONIGHT...

This hazardous weather outlook is for South Florida.

.DAY ONE...Today and Tonight

Wind: Northerly winds may exceed 20 knots overnight across much of
South Florida's Atlantic and Gulf waters. A Small Craft Advisory will
likely be necessary.

Visibility: Areas of dense fog, with visibility well less than one
quarter mile in some locations, will continue early this morning. A
Dense Fog Advisory is in effect for all of South Florida until 9 AM
EST.

Waves: Seas may build to 6 to 8 feet on Atlantic waters and outer
Gulf waters tonight. In the Gulf Stream, some seas may reach 10 feet.
A Small Craft Advisory will likely be necessary.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Hazardous marine conditions due to winds and seas are likely Friday
and Friday night. A Small Craft Advisory could be warranted.

Onshore winds on Atlantic beaches Friday could lead to at least a
Moderate Risk for Rip Currents. Similar conditions may persist into
the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

KONARIK

In the hours before

Local storm report, Feb 9, 5:17 AM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
517 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     DENSE FOG        4 S PRINCETON           25.49N  80.38W
02/09/2017  M0.25 MILE       MIAMI-DADE         FL   AWOS

            HOMESTEAD AWOS... KHST... REPORTS FOR SEVERAL HOURS
            THAT VISIBILITY IS ONE QUARTER MILE.

&&

EVENT NUMBER MFL1700071

KONARIK
Local storm report, Feb 9, 5:20 AM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
520 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     DENSE FOG        1 NW DANIA BEACH        26.07N  80.15W
02/09/2017  M0.00 MILE       BROWARD            FL   ASOS

            FORT LAUDERDALE INTERNATIONAL AIRPORT ASOS... KFLL...
            REPORTED VISIBILITY OF 0 FROM 448 AM UNTIL 453 AM.

&&

EVENT NUMBER MFL1700072

KONARIK
Local storm report, Feb 9, 5:28 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
528 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     DENSE FOG        MUSE                    26.83N  81.50W
02/09/2017  E0.25 MILE       GLADES             FL   LAW ENFORCEMENT

            GLADES COUNTY SHERIFFS DEPUTIES REPORT VERY DENSE FOG
            IN THE MUSE AREA.

&&

EVENT NUMBER MFL1700073

KONARIK
Local storm report, Feb 9, 5:30 AM EST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
530 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     DENSE FOG        LA BELLE                26.76N  81.44W
02/09/2017  E0.25 MILE       HENDRY             FL   LAW ENFORCEMENT

            DEPUTIES REPORT VERY DENSE FOG IN AND NEAR LA BELLE.

&&

EVENT NUMBER MFL1700074

KONARIK
Local storm report, Feb 9, 5:32 AM EST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
532 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     DENSE FOG        MIAMI INTERNATIONAL AIR 25.80N  80.29W
02/09/2017  M0.00 MILE       MIAMI-DADE         FL   ASOS

            MIAMI INTERNATIONAL AIRPORT ASOS... KMIA... REPORTED
            ONGOING VISIBILITY OF 0... BEGINNING AT 521 AM EST.

&&

EVENT NUMBER MFL1700075

KONARIK
Local storm report, Feb 9, 5:43 AM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
543 AM EST THU FEB 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     DENSE FOG        1 SW KENDALL            25.67N  80.33W
02/09/2017  E0.00 MILE       MIAMI-DADE         FL   BROADCAST MEDIA

            SOUTHWEST 87TH AVENUE CLOSED DUE TO EXTREMELY DENSE FOG
            AROUND THE INTERSECTION WITH KILLIAN DRIVE. VISIBILITY
            WAS ESTIMATED TO BE 10 FEET.

&&

EVENT NUMBER MFL1700076

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 4:45 AM ESTDense Fog AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more4 hr
Feb 9, 3:17 PM ESTSpecial Weather StatementMFLBroward43 min
Feb 9, 3:19 PM ESTSpecial Marine WarningMFL41 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.